# SDR AALA202009169007

- Difficulty date: September 15, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 85,267 hours, 10,933 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR1
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED.  LAV 2F-1R SMOKE ALARM ACTIVATED, NO FIRE DETECTED.  MEL 09-165DC-C REF 2603.  LAVATORY SMOKE DETECTOR "LAV UNUSEABLE" AUTHORIZED.  SUPPLEMENTAL REPORT: REMOVED AND REPLACED LAVATORY 2F-1R SMOKE DETECTOR, NO HARD FAULTS FOUND, PER AMM 26-13-01.  FUNCTIONAL CHECK GOOD.
